Uniqueness theorems for solutions of a problem of Dirichlet or Neumann type for a general singular second order equation of elliptic type
Doklady Akademii Nauk, Tome 246 (1979) no. 1, pp. 14-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_246_1_a1,
author = {N. Radjabov},
title = {Uniqueness theorems for solutions of a problem of {Dirichlet} or {Neumann} type for a general singular second order equation of elliptic type},
journal = {Doklady Akademii Nauk},
pages = {14--19},
year = {1979},
volume = {246},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_246_1_a1/}
}
TY - JOUR AU - N. Radjabov TI - Uniqueness theorems for solutions of a problem of Dirichlet or Neumann type for a general singular second order equation of elliptic type JO - Doklady Akademii Nauk PY - 1979 SP - 14 EP - 19 VL - 246 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1979_246_1_a1/ LA - ru ID - DAN_1979_246_1_a1 ER -
%0 Journal Article %A N. Radjabov %T Uniqueness theorems for solutions of a problem of Dirichlet or Neumann type for a general singular second order equation of elliptic type %J Doklady Akademii Nauk %D 1979 %P 14-19 %V 246 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1979_246_1_a1/ %G ru %F DAN_1979_246_1_a1
N. Radjabov. Uniqueness theorems for solutions of a problem of Dirichlet or Neumann type for a general singular second order equation of elliptic type. Doklady Akademii Nauk, Tome 246 (1979) no. 1, pp. 14-19. http://geodesic.mathdoc.fr/item/DAN_1979_246_1_a1/